Advances in Pure Mathematics

Vol.6 No.3(2016), Paper ID 63913, 6 pages

DOI:10.4236/apm.2016.63011

 

On α-Weyl Operators

 

Slaviša V. Djordjević, Fernando Hernández-Díaz

 

Facultad de Ciencias Físico-Matemáticas, BUAP Río Verde, Puebla, México
Facultad de Ciencias Físico-Matemáticas, BUAP Río Verde, Puebla, México

 

Copyright © 2016 Slaviša V. Djordjević, Fernando Hernández-Díaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Djordjević, S. and Hernández-Díaz, F. (2016) On α-Weyl Operators. Advances in Pure Mathematics, 6, 138-143. doi: 10.4236/apm.2016.63011.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.